Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Swollen lips, sting and burns, used zovirax, cured, redness still there. Advice?

Hello. Last night, my lip suddenly swelled - my top lip, on the part that touches the bottom lip. The swelling was localized to around a pea-sized lump, didn t hurt, but seemed to sting and burn a little bit. I put Zovirax on, thinking it could be cold sore , and also put on an anti- histamine . This morning, I woke up, it was gone. What could it be? Is this a cold sore? It doesn t hurt or itch at all. There seems to be some redness on the area. Can you give me some advice as to what to do, or what it could be? I have exams this week, and have been sick a lot recently with winter colds.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having allergy either due to some thing bite or some food taken last night.
nothing to worry as now it is subsided.
Take some antihistamine like Cetrizine to remove any effect of allergy.
ok and take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor